# SDR MASA200700443

- Difficulty date: July 21, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 24,196 hours, 18,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2775 PHX.  PAX DOOR DIFFICULT TO OPEN AND CLOSE.  FERRIED A/C TO TUS FOR TROUBLESHOOTING.
